# SDR CALA2024010800063

- Difficulty date: December 22, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620551
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RH EMER EXIT HATCH RH LOAD TRANSMITTING PROFIL CRACKED. DOT NO. 17-3 () REMOVED PROFILE IAW SRM 51-42-11 AND INSTALLED NEW PROFILE IAW S RM 51-42-11 AND PAINT AREAS IAW SRM 51-75-12. W/C:77795  STA:STENGBFM
